# SDR 20000615SH027

- Difficulty date: April 18, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 592242937
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ELONGATED HOLES IN CABIN FLOOR PANEL NR 14, PN 5922429-37.  CAUSE UNKNOWN.  (X)
